Patient :Sir me nd my gf had sex on 7 september....within half hour..i gv her ipill....she gets bleeding within 3 days for 2 days....her expected periods are delayed by 10 days...prega news test was negative... Wht shud i do..plz help mr
Thanks for the query.
If you had sex on 7thseptember and gave her an I-pill on the same day and she had experienced bleeding on 10th September for 2 days, then 10th September would become her fresh LMP date and her next normal menses should be expected only by 10th October and not before that.
Also if you have done the urine pregnancy tests which are negative, then best option would be to wait for the menses to resume naturally, as delay in next menses is commonly seen with usage of emergency contraceptive pills and it is a known side effect.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.